WBC - Low? Worried!

I have already posted in undergoing treatment - hormone therapy but didn’t seem to get a response. I have this cloud looming over me…the little doubt creeping in…

My concern is I have felt extremely tired and unwell for a few weeks now. My bloods were taken and have come back with low white blood cell count.

I experienced this every time during chemo, my final cycle was 15 months ago. I’ve also had rads and am now on hormone therapy.

Has anyone else experienced this? Is this normal this long after chemo? Am I worrying and I don’t need to?

Hi
I have PM’d you-hope thats ok.

Hiya - I’ve had low WBC since chemo and as I am still on herceptin they reckon it might stay that way till I finish - in general it makes me feel a degree or two under par and I have a very sore mouth that a consultant is looking into at the moment.

I had surgery, chemo, rads and now herceptin and tamoxifen - I;m not especailly worried about low WBC more annoyed really !

get some pineapple 4 the mouth it helps my mouth was horrific all through chemo ulcers thrush white tounge u name it i had it had glass off coke 4 the tounge cleans ewt coke nothing ventured nothing gained is that what they say

Thanks for the comments.

@RECS - hope sore mouth eases soon

My count has dropped lower since I first posted.
Still continue to feel unwell…various aches & pains/nausea
Awaiting further tests now… bloods/scans
Know more in the next few weeks

Hi I am 7 weeks post Chemo, i too have still be feeling rotten, i have still got the wooly mouth, and the leg pains are terrible, very stiff in the day, but very intense pain during the night, just like they were during the tax chemo.
I was neutrapenic, 4 out of 6 chemos, and ended up in hospital with various infections, i also had the injections after chemo, to reduce this happening.
I went to the drs last week, he did blood tests, he telephoned me today to say that my blood test is showwing that my white blood count is very low 0.7 I have to go again tomorrow, and have them done again.
He did say that it is a rare side effect of tamoxifem to reduce the white cells, and that i may have to stop this.
He also said i am in the menopause, so that wont be helping the way i am feeling.
I thought that now after 2 surgeries, chemo, and rads, i would be feeling better, but i feel just as bad.

Sharon x

I have been constantly tired while on tamoxifen but have managed to gain a lot of sleep haha

Good luck with the results I hope all is well with you - I know its a constant worry but sometimes we just need to trust that we will be ok.

God bless

I had lumpectomy surgery early december and about 4 lymph nodes removed (2 incisions in total)followed by chemo and radio. i sailed thru it all relatively speaking tired, low blood counts, had very little time off work - i was lucky no infections. I finished RADS (is this a radiotherapy acronim)?
mid July and should have started Tamoxifen but Im too scared i keep reading how rubbish everyone feels and it fills me with despair. i know i must as my oncologist told me i scored 8 out of 8 on the hormone receptive scale, im being very silly but cant get over fear. Also the last couple of weeks I have had fairly contniuos pain around my scar on my breast - is this normal?
Thank you

@ specialised
Yes…RADS is radiotherapy
Unless you try the Tamoxifen you won’t know how it will make you feel. It’s all about making the right choice for you at the end of the day. Good luck whatever you decide.
Can’t answer on the continuous pain, I hope it resides soon x

I have been on Tamoxifen (Nolvadex-D)for 18 months now and had no side effects apart from a few thrush episodes, easily cured, not everyone suffers on it xx

PS Specialised, it is apparently normal to have pain round the scar even a year after rads as they continue to work even after you’ve been zapped.

.